# SDR USAA2012060700006

- Difficulty date: June 2, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472097000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR70, -Y160.  REPLACED FLOORBEAM AT FR70, -Y160 IAW A319 SRM 51-74-14 FIG 102, 51-42-11, 51-75-12.
